Publication detail

On an initial value problem for singular integro-differential equations

ŠMARDA, Z.

Original Title

On an initial value problem for singular integro-differential equations

English Title

On an initial value problem for singular integro-differential equations

Type

journal article - other

Language

en

Released

15.12.2002

Pages from

803

Pages to

811

Pages count

9

URL

Demonstratio Mathematica, Vol.XXXV, No 4., 2002, p.803-811

Documents

BibTex


@article{BUT40782,
  author="Zdeněk {Šmarda}",
  title="On an initial value problem for singular integro-differential equations",
  chapter="40782",
  year="2002",
  month="december",
  pages="803",
  type="journal article - other"
}